# SDR 2002F01085

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 4,198 hours, 1,561 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Ring
- Condition: Mislocated
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING, SILVER METAL RETAINER RING ON EMERGENCY LIGHTS (PASSENGER) DOES NOT ALLOW EMERGENCY LIGHT SWITCH TO ARM LIGHTS WHEN BLACK COVER SWITCH IS PLACED IN THE ARM POSITION.   MAINTENANCE REPOSITIONED RETAINER RING.  SYSTEM OPERATIONAL CHECK GOOD.
